# SDR CWQ2001F00000

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N926FM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145466
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 54722250
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ADDITIONAL ACCEPTANCE INSPECTION, IT WAS AGAIN NOTED THE AIRFRAME BLEED AIR CHECK VALVE V-BAND CLAMPS WERE NOT INSTALLED CORRECTLY IAW COMMON INDUSTRY PRACTICE OR AS RECOMMENDED BY THE CLAMP MANUFACTURE.
